International Journal on Advanced Science, Engineering and Information Technology, Vol. 2 (2012) No. 5, pages: 363-366, DOI:10.18517/ijaseit.2.5.224

New Properties for Certain Generalized Ces´aro Integral Operator

Aisha Ahmed Amer, Maslina Darus

Abstract

In this work, we obtain the order of convexity of the integral operator which is a generalization to Ces´aro integral operator. Furthermore, some other properties of the integral operator by using the concept of the norm and pre-Schwarzian derivatives are obtained.

Keywords:

analytic function; pre-Shwarzian derivatives; Ces´aro integral operator; starlike function; convex function

Viewed: 396 times (since abstract online)

cite this paper     download